# SDR AALA20111213JFK01

- Difficulty date: December 13, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 32,406 hours, 10,198 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Lt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT BOS-MIA.  CREW REPORTED LEFT AC BUSS FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INTEGRATED DRIVE GENERATOR HARNESS CABLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
